Jump to content

tracyistrying

Member
  • Posts

    145
  • Joined

  • Last visited

Everything posted by tracyistrying

  1. It's usually advised to wean off of these meds for the exact reasons you describe. You should talk to your prescribing physician about this. It's okay to be off of meds and to also want to be off of them but you can do so without causing yourself to suffer even more.
  2. It has given me more get up and go throughout the day but I am taking 45 milligrams now-mostly for sleep, along with Lexapro. You'd have to take scads of the stuff to overdose.............at least from what I read online. Just call someone to double check okay?
  3. I am now taking Remeron and I haven't noticed an increase in appetite at all. I have to tell you that I was scared with all the stories I've read but it's been fine so far.
  4. You may have insomnia, not want to go out of the house. Or you may find it takes extra long to get going or take a shower. You might sleep more and cry a lot. Those are the symptoms that I had. There are more of course. I didn't know I was depressed at first. But once I did some research, I realized that I was depressed and also had severe anxiety.
  5. I take Lexapro and it definitely improved my energy level. It was noticeable. Not sure if it's just a startup thing or if I still have that same level of energy as I haven't thought too much about it.
  6. On a side note: I have insomnia issues and think Remeron would work great for me.........Just taking Ambien on an irregular basis because if I take it every night then I become immune to it and it doesn't work.
  7. When I started Lexapro, I had a HUGE bought of euphoria on day 3 but I'd say that's not the way it should make you feel everyday. I was talking to everybody about my depression, etc. It was sort of embarrassing but I couldn't really help it? I feel like it's still helping me after 6 months. **I'd have to agree about the Seroquel ~ very sedating. My son took it for quite some time and he was sort of a zombie on it. Congrats on getting back on track with the addictions!!
  8. I have an arrhythmia and I also take escitalopram. It's easy for us anxious people to overthink things. I DID have several panic/anxiety attacks the first week and terrible nausea. But it's been fine after that. Don't let fear keep you from feeling better. I've been on it for 5 months now and feel lots better!!
  9. I am on Lexapro and it works pretty well for me. Been on it about 5 months now. Noticed this week that I no longer have road rage............ha ha!! :)
  10. I am not an expert but most of what I know about Mirtazapine is that it works wonders for sleep and also increases the appetite. But definitely stick with it for at least 4 - 6 weeks as it does take some time for side effects to wear off and total benefit of meds to kick in.
  11. Please don't feel bad about moving in with your mom. It's hard for people with depression to accept help sometimes. I finally accepted some help from my parents and it took a LOT of courage to do it but I am so glad that I did it. I am not living with them so it's not exactly the same. I'm so sorry you are having a hard time right now. You are reaching out and that is a good thing!
  12. I love Lexapro but had to quit trazodone because it gave me urinary issues. Trazodone and ambien together gave me 6-7 good hours of sleep a night. This was all under doctor supervision. If the Lexapro is working, then it should give you a bit of energy and help with the anxiety and depression. Try not to worry about taking the meds too much. Both of these should really help you a lot!! (just make sure you let your doctor know of any bad side effects) I had terrible nausea and a few anxiety attacks when I first started the Lexapro. But they went away fairly quickly so stick with it for a good week to 10 days for the side effects to wear off.
  13. I know what you mean about this. I think "being kind to yourself" means that you give yourself a break, be positive, and don't criticize yourself too much. I can be "kind" to others but I am very demanding of myself and have somewhat unrealistic expectations. Does this make any sense?
  14. My mom and I sorted through a bunch of stuff at my house and threw a lot out and made some piles to donate. That room looks amazing!!
  15. I tried to reply to you yesterday but it got lost in cyberspace and I just didn't feel like retyping everything. Thanks so much for your kind words!!
  16. I haven't been to therapy yet but I am seriously considering it. I feel like the relationship with my parents has suffered in part because they are sort of "perfect" people that do everything right and are somewhat critical of all others and in part because I am very sensitive to criticism. I'm an INFJ on the Meyers Briggs. So, I have finally opened myself up to my parents and I am letting them help me with some house repairs and things that I just really can't do on my own and that have gotten out of hand due to the depression/anxiety and other health issues. They are being nice so far and haven't criticized me once for a house that is just a little bit like hoarders. I tend to keep people at a distance so they won't see my flaws, etc. (or that's sort of my twisted logic) Do you find it hard to be vulnerable, trust people, let others get close to you?
  17. I haven't been to therapy yet but I am seriously considering it. I feel like the relationship with my parents has suffered in part because they are sort of "perfect" people that do everything right and are somewhat critical of all others and in part because I am very sensitive to criticism. I'm an INFJ on the Meyers Briggs. So, I have finally opened myself up to my parents and I am letting them help me with some house repairs and things that I just really can't do on my own and that have gotten out of hand due to the depression/anxiety and other health issues. They are being nice so far and haven't criticized me once for a house that is just a little bit like hoarders. I tend to keep people at a distance so they won't see my flaws, etc. (or that's sort of my twisted logic) Do you find it hard to be vulnerable, trust people, let others get close to you?
  18. I think you were really brave and gutsy for going for it!! Tell all those naysayers to ****...............
  19. I am sorry you are going through all this, Wanderlost. I would suggest talking to your primary care physician and see what s/he has to say. The doctor can run some tests to make sure you don't have some sort of thyroid/hormone/electrolyte imbalance. You may have depression but only the doctor can give you that diagnosis. I feel so much better after taking an SSRI. There are other things that can help as well like meditation, relaxation techniques, and the like. Jobs are hard to come by but I wonder if this is the best place for you? You seemed to be highly stressed at the moment even though you are giving it your all.
  20. Hi Scholar, Insomnia can be one of the first signs of depression in some people. Anxiety, depression, and insomnia seem to go hand in hand. For me personally, I have tried 4 different sleep meds and none of them seem to work very well or for very long for me. Never once have I gotten 8 hours of sleep from a sleeping pill. I would suggest talking to your doctor. Addressing the anxiety and/or depression with a medication will sometimes lead to better sleep, but that hasn't been the case with me.
  21. Sorry you are experiencing the bad side effects of the medication, Mr. Kane. Hopefully these will lessen for you soon. Anxiety can be a really awful thing. Never realized how anxious of a person I was until all this started last fall. I am so glad my doctor prescribed something for depression/anxiety that worked for me on the first try. Wish I could find a sleep med that worked as well as Lexapro!!
  22. I just switched from 10 mg to 20 mg this past week and I haven't had any of the regular startup effects. I've barely noticed the transition. When I first started Lexapro I had terrible nausea and some anxiety attacks. Good luck with the upped dose!!
  23. I have heard that sometimes you can be prescribed another medicine in addition to your regular SSRI, which can then help with libido. But I can't remember exactly what med it is. (Wellbutrin?)
  24. Your medical system sounds very frustrating for sure. People don't understand how important it is to treat mental illness and they don't understand how many people actually have it. Most probably never get help for mental illness. This illness is hard and finding the right treatment can be extremely frustrating. I'm sorry you are going through this.
  25. Please try and give yourself a break. You do not need a reason to be depressed. Be kind to yourself. Are you seeing a therapist or getting any kind of medical intervention for your depression?
×
×
  • Create New...